Was it just the mini pill or something more?

Discussion in 'Natural Parenting' started by cookielucylou, Jan 25, 2011.

  1. cookielucylou

    cookielucylou Well-Known Member

    Joined:
    Dec 10, 2010
    Messages:
    3,321
    Likes Received:
    0
    When I went for our 6week checkup I went on the mini pill, the doctor said that combined with bf ment I probably wouldnt get a period for ages. Well not long after I started the pill I had bleeding for around a week, not sure if this was from the pill or if it was a period. The pill really didnt agree with me I had really bad headaches and was incredibly moody, stopped taking the pill and it went. So we have now been relying on natural forms of contraception. If it was a period(cant remember exact date now:dohh:) but it had finished just before christmas, and I havnt had another one since. So is it more likely to be just a bleed from the pill, irregular periods or our contraception failed?
     
  2. baby05

    baby05 Well-Known Member

    Joined:
    Oct 24, 2010
    Messages:
    1,795
    Likes Received:
    0
    take a test, if you are worried about being pregnant, and remember that your periods will be erratic or non existent while breastfeeding.

    also remember you can and likely WILL ovulate while breastfeeding, so if you do not want a new pregnancy, use some form of contraception EVERY time you DTD, or DTD could be BD'ing !!
     
  3. bky

    bky :(

    Joined:
    Dec 7, 2009
    Messages:
    3,979
    Likes Received:
    0
    I started the minipill at 6 weeks as well and had some light bleeding soon after. I'm pretty sure it's just a side effect from the pill as I've had nothing since. Going off the pill in less than 2 weeks to NTNP so will see if AF comes back after that or if BF will still keep it away.
     
  4. Rachel_C

    Rachel_C Well-Known Member

    Joined:
    Mar 4, 2009
    Messages:
    14,241
    Likes Received:
    0
    I used to take the mini-pill and bled for ages when I first started it. The doctor said that's normal.
     
  5. cookielucylou

    cookielucylou Well-Known Member

    Joined:
    Dec 10, 2010
    Messages:
    3,321
    Likes Received:
    0
    See my doctor said I shouldn't bleed for ages.
    It's a bit annoying the pill gave me side effects as that was the only thing I was happy to go on. I'm bf so that's cuts out some stuff, and we want to start trying for no.2 in July so don't want to go back to the depo injection as it took my body ages to go back to normal last time I was on that.
     
  6. Rachel_C

    Rachel_C Well-Known Member

    Joined:
    Mar 4, 2009
    Messages:
    14,241
    Likes Received:
    0
    I don't think they can say what it will and won't do - everybody reacts differently to hormones. If you google it I'm sure you'll come up with other people saying it made them bleed.
     
  7. lynnikins

    lynnikins Well-Known Member

    Joined:
    Dec 19, 2009
    Messages:
    16,029
    Likes Received:
    0
    i had a 10day bleed when i started the minipill it stopped though and after 2 months i was sick of the headaches i was getting so stopped taking it lol
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice